# SDR F3LA200200372

- Difficulty date: October 23, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 27,617 hours, 21,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, CORROSION WAS FOUND OF THE AFT CARGO COMPARTMENT FLOOR TRACK AT STA 791, LBL 11.5.  REMOVED AND REPLACED THE FLOOR TRACK IAW SRM 51-10-02 AND SRM 51-40-02, BETWEEN STA 727 AND STA 947 AT LBL 11.5.
